Lines of best fit for the zeros and for the critical points of a polynomial
Fulltext not available
MetadataShow full item record
Keady, Grant. 2011. Lines of best fit for the zeros and for the critical points of a polynomial. American Mathematical Monthly. 118 (3): pp. 262-264.
American Mathematical Monthly
Department of Mathematics and Statistics
Combining results presented in two papers in this MONTHLY yields the following elementary result. Any line of best fit for the zeros of a polynomial is a line of best fit for its critical points